IEEE - Institute of Electrical and Electronics Engineers, Inc. - Reply to 'Comments on ''Unilateral gain of heterojunction bipolar transistors at microwave frequencies'' '

Author(s): S. Prasad ; W. Lee ; C.G. Fonstad
Sponsor(s): IEEE Electron Devices Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 March 1990
Volume: 37
Page Count: 2
Page(s): 826 - 827
ISSN (Paper): 0018-9383
ISSN (Online): 1557-9646
DOI: 10.1109/16.47799
Regular:

In reply to comments by H.O. Vickes (ibid., vol.36, p.1861-2, 1989), it is pointed out that the correct equation was used for calculations in a previously published paper by S. Prasad et al.... View More

Advertisement